Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 44, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 24, 2012, 3:18 PM EDT. It took effect at Jun 25, 2012, 4:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 3:18 PM EDT (19:18 UTC)
- In effect from
- Jun 25, 2012, 4:00 AM EDT
- Expired
- Jun 26, 2012, 9:47 PM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
982 WHUS71 KCLE 241918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 318 PM EDT SUN JUN 24 2012 LEZ142>149-250330- /O.NEW.KCLE.SC.Y.0044.120625T0800Z-120626T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 318 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL SHIFT TO NORTH TONIGHT AND INCREASE TO 10 TO 20 KNOTS AND CONTINUE MONDAY BEFORE DIMINISHING TO 5 TO 15 KNOTS MONDAY NIGHT. WAVES OF 2 FEET OR LESS WILL BUILD TO 4 TO 6 FEET BY MONDAY THEN SUBSIDE TO 2 TO 4 FEET BY LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
10 follow-up statements
191 WHUS71 KCLE 250204 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 PM EDT SUN JUN 24 2012 LEZ142>149-251015- /O.CON.KCLE.SC.Y.0044.120625T0800Z-120626T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1004 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL SHIFT TO NORTH OVERNIGHT AND INCREASE TO 10 TO 20 KNOTS AND CONTINUE MONDAY BEFORE DIMINISHING TO 5 TO 15 KNOTS MONDAY NIGHT. WAVES OF 2 FEET OR LESS WILL BUILD TO 4 TO 6 FEET BY MONDAY THEN SUBSIDE TO 3 TO 5 FEET BY LATE MONDAY NIGHT. THERE IS THE POSSIBILITY THAT THE SMALL CRAFT ADVISORY WILL NEED TO BE EXTENDED INTO TUESDAY AS WAVES OF 3 TO 5 FEET MAY REDEVELOP DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
118 WHUS71 KCLE 250802 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT MON JUN 25 2012 LEZ142>149-251615- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120626T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 402 AM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: MAINLY NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE TODAY AND THEN BEGIN TO DECREASE TONIGHT. THE WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND THEN BEGIN TO SUBSIDE TONIGHT. THERE IS THE POSSIBILITY THAT THE SMALL CRAFT ADVISORY WILL NEED TO BE EXTENDED INTO TUESDAY AS WAVES OF 3 TO 5 FEET MAY REDEVELOP TUESDAY AFTERNOON ESPECIALLY ON THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
636 WHUS71 KCLE 251343 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EDT MON JUN 25 2012 LEZ142>149-252200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120626T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 943 AM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: MAINLY NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE TODAY AND THEN BEGIN TO DECREASE TONIGHT. THE WAVES WILL BUILD TO 3 TO 6 FEET TODAY AND THEN BEGIN TO SUBSIDE TONIGHT. THERE IS THE POSSIBILITY THAT THE SMALL CRAFT ADVISORY WILL NEED TO BE EXTENDED INTO TUESDAY AS WAVES OF 3 TO 5 FEET MAY REDEVELOP TUESDAY AFTERNOON ESPECIALLY ON THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
717 WHUS71 KCLE 251933 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EDT MON JUN 25 2012 LEZ142>149-260400- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120626T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 333 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: MAINLY NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE EARLY THIS EVENING AND THEN BEGIN TO DECREASE TONIGHT. WAVES OF 3 TO 6 FEET WILL BEGIN TO SUBSIDE TONIGHT. THERE IS THE POSSIBILITY THAT A SMALL CRAFT ADVISORY WILL NEEDED TUESDAY ACROSS A PORTION OF THE LAKE AS WAVES OF 3 TO 5 FEET MAY REDEVELOP TUESDAY AFTERNOON ACROSS THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
594 WHUS71 KCLE 260159 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 PM EDT MON JUN 25 2012 LEZ146>149-261000- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 959 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST ON TUESDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT AND TO 1 TO 3 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-261000- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-120626T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 959 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT TUESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WILL BEGIN TO DECREASE OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
095 WHUS71 KCLE 260802 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT TUE JUN 26 2012 LEZ142>145-261600- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-120626T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 402 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST AND DECREASE TO 5 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-261615- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 402 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY AND DECREASE TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
416 WHUS71 KCLE 261344 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 AM EDT TUE JUN 26 2012 LEZ146>149-262200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 944 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY AND DECREASE TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-261600- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120626T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 944 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * WINDS AND WAVES: NORTH WINDS OF 5 TO 15 KNOTS WILL BECOME NORTHWEST. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
773 WHUS71 KCLE 261604 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1204 PM EDT TUE JUN 26 2012 LEZ142>145-261715- /O.EXP.KCLE.SC.Y.0044.000000T0000Z-120626T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1204 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES EARLY THIS AFTERNOON WILL RANGE FROM 2 TO 4 FEET...AND SUBSIDE TO 1 TO 3 FEET LATER TODAY. $$ LEZ146>149-270000- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1204 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS DECREASING TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
857 WHUS71 KCLE 261919 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT TUE JUN 26 2012 LEZ146>149-270200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS DECREASING TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
826 WHUS71 KCLE 270147 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EDT TUE JUN 26 2012 LEZ146>149-270300- /O.CAN.KCLE.SC.Y.0044.000000T0000Z-120627T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 1:00 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 24, 1:00 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 100 PM EDT SUN JUN 24 2012 .SYNOPSIS... A RIDGE OF HIGH PRESSURE OVER WESTERN PENNSYLVANIA WILL SHIFT TO THE MID ATLANTIC STATES TODAY. THIS WILL ALLOW A COLD FRONT OVER THE NORTHERN GREAT LAKES TO MOVE SOUTHEAST ACROSS THE LOCAL AREA TONIGHT. ANOTHER AREA OF HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTHWEST THE FIRST HALF OF THE WORKWEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CURRENT MESOSCALE ANALYSIS SHOWS STABLE CONDITIONS OVER THE REGION. DEWPOINTS REMAIN NEARLY STABLE AND HAVE DROPPED IN INDIANA. SCATTERED LIGHT SHOWERS OVER LOWER MICHIGAN WILL CONTINUE TO MOVE SOUTHEAST BUT MAY BE MOSTLY VIRGA. CONVECTION MAY DEVELOP LATER AS THE COLD FRONT OVER UPPER LOWER MICHIGAN TO WISCONSIN MOVES INTO THE REGION. CURRENT AFTERNOON MAX TEMPERATURE FORECAST LOOKS REASONABLE WITH A FEW SLIGHT CHANGES. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EXPECT THE COLD FRONT TO MOVE ACROSS THE AREA THE FIRST HALF OF THE NIGHT. EXPECTING A BROKEN LINE OF CONVECTION TO DEVELOP ALONG AND AHEAD OF THIS FRONT. BEST CHANCES FOR STORMS WILL BE OVER THE EAST END OF THE AREA WHICH WILL BE UNDER THE MOST FAVORABLE UPPER DYNAMICS. DIRECTIONAL SHEAR WILL BE SOMEWHAT LACKING TODAY BUT STEEP LAPSE RATES AND DRY AIR AT MID LEVELS SUGGESTS THAT DAMAGING STRAIGHT LINES WILL BE POSSIBLE THIS EVENING. THE AREA REMAINS OUTLOOKED FOR SEVERE WEATHER AND THIS SEEMS REASONABLE. GIVEN WIND AND THERMODYNAMIC PROFILES WILL HAVE TO WATCH FOR BOWING SEGMENTS. FORTUNATELY...THIS ACTIVITY SHOULD NOT GET GOING TILL AFTER MAX DAYTIME HEATING HAS ENDED. HAVE BUMPED PRECIP CHANCES UP TO LIKELY IN NE OH AND NW PA. PRECIP ON THE OPPOSITE END OF THE FORECAST AREA WILL BE NO MORE THAN HIT OR MISS. THE FRONT AND PRECIP SHOULD MOVE OFF TO THE EAST QUICKLY OVERNIGHT AND BY DAYBREAK MONDAY EXPECT MOST OF THE AREA TO BE DRY. THE REMAINDER OF THE PERIOD WILL BE QUIET AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. TEMPS ON MONDAY AND TUESDAY WILL BE COOL WITH SEASONABLE READINGS RETURNING FOR WEDNESDAY. && .LONG TERM /THURSDAY THROUGH SATURDAY/... BEGINNING THURSDAY UPPER RIDGE BECOME WELL ESTABLISHED OVER THE AREA WITH TEMPS CLIMBING CLOSE TO 90 ACROSS MUCH OF THE AREA WITH AT LEAST 90 FOR WESTERN AREAS. WHILE STILL LOW AT THIS TIME MODELS SUGGESTING BETTER CHANCES FOR SHRA/TS MORE THURSDAY NIGHT SO WENT WITH THE LOWER POPS ACROSS THE EASTERN HALF OF THE AREA FOR THEN. FRONT TO THE NORTH BEGINS TO MOVE SOUTH TOWARD THE AREA FRIDAY...SO BEST CHANCES OF PRECIP WILL BE ACROSS THE NORTHERN HALF OF THE AREA. BOTH GFS AND ECMWF SHOWING RIDGE BREAK DOWN AND ALLOWING THE FRONT TO PUSH INTO THE AREA FRIDAY NIGHT ALLOWING FOR AT LEAST CHC POPS FOR SHRA/TS. HOWEVER...AT THIS TIME NOT THINKING THE FRONT WILL HAVE ENOUGH ENERGY TO CONTINUE PUSHING MUCH FURTHER SOUTH OF THE AREA ON SATURDAY AND THINKING THAT THE WEAK BOUNDARY MAY LINGER ACROSS THE AREA ALLOWING FOR CONTINUED CLOUDS AND CHANCES FOR SOME PRECIP. MADE LITTLE CHANGES TO PREVIOUS FORECAST TEMPS AS GUIDANCE TEMPS CONTINUE TO LEAN COOLER THIS FAR OUT. LIKE THE WARMER THAN GUIDANCE TEMPS ALREADY FORECAST. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... QUESTION OF HOW WIDESPREAD CONVECTION WILL BE AS COLD FRONT DROPS ESE ACROSS THE TAF SITES THIS EVENING. STILL FEEL BEST MOVE MAY BE TO CONTINUE TO JUST MENTION VCSH/VCTS FOR NOW GIVEN SMALL CHANCE FOR HAVING ENOUGH CONVECTION TO AFFECT CIGS AND VSBYS. AMENDMENTS CAN LATER BE MADE TO BETTER FOCUS ON TAF SITES WHERE SIGNIFICANT CONVECTION MAY BEGIN TO LOOK MORE POSSIBLE. THREAT FOR CONVECTION WILL SHIFT SOUTH AWAY FROM THE NORTHERN TAFS BY LATE EVENING AND SHOULD MOVE SOUTH OF FURTHER INLAND SITES BY ABOUT 08Z. WITH LACK OF GOOD LOW LEVEL MOISTURE AND MAV GUIDANCE MAINTAINING VFR WILL KEEP CONDITIONS VFR EXCEPT FOR ERI WHERE ADDED LAKE EFFECT MOISTURE IN LOW LEVELS MAY BE JUST ENOUGH FOR MVFR CIGS TO DEVELOP. .OUTLOOK...VFR SHOULD PREVAIL EXCEPT IN WIDELY SCT SHRA/TSRA FRI. && .MARINE... HIGH PRESSURE OVER THE LAKE TODAY WILL ALLOW FOR LIGHT WINDS AND WAVES OVER THE LAKE. FOR THE NEARSHORE...LOOKING FOR SOUTHERLY FLOW ACROSS THE WESTERN HALF OF THE LAKE...WHILE THE EASTERN HALF MAY SEE AN ONSHORE FLOW DEVELOP WITH THE WEAK GRADIENT THIS AFTERNOON. BY LATE AFTERNOON/EARLY EVENING FLOW OVER THE ENTIRE LAKE SHOULD BE FROM THE SSW AS THE FRONT GETS CLOSER. COLD FRONT WILL TRACK OVER THE LAKE TONIGHT SHIFTING WINDS TO THE NORTH AND INCREASING CLOSE TO 20KT. CONFIDENCE CONTINUES TO BUILD ON SMALL CRAFT CONDITIONS LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HIGH PRESSURE BUILDS IN FOR TUESDAY ALLOWING FOR QUIETER CONDITIONS. LIGHT WINDS WILL CONTINUE THROUGH MIDWEEK BEFORE TURNING MORE SOUTHERLY FOR THE END OF THE UPCOMING WEEK. NO MARINE HEADLINES EXPECTED TUE THROUGH THU AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...REL SHORT TERM...KUBINA LONG TERM...ABE AVIATION...ADAMS MARINE...ABE
Hazardous weather outlook, Jun 24, 4:35 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 435 AM EDT SUN JUN 24 2012 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-250845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 435 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF THIS FRONT LATER THIS AFTERNOON. THESE STORMS WILL MOVE ACROSS THE LOCAL AREA DURING THE EVENING HOURS. A FEW OF THE STRONGER STORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.